# SDR SIMA200527712

- Difficulty date: September 27, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR DOUBLER ON LEFT OMEGA BEAM AT FRAME 20 IS CORRODED.  REPLACED REPAIR DOUBLER IAW EMB SRM 53-00-10 FIGURE 201.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
